# SDR SWAA2024121055039

- Difficulty date: October 30, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 353 RBL 15 WL 208<[01] ALL STEPS COMPLETED VERIFIED THAT SRM 53-00-04-1A-1 IS APPLICABLE TO THIS AIRCRAFT. PART FOUND TO BE OUT OF LIMITS PER SRM 53-00-04-1A-1. NO REPAIR REFERENCE FOR CRACK PART WILL BE REPLACED. COMPLETE MEASUREMENT TABLE. REMOVED FLOOR SUPPORT AT BS 353 RBL 15 WL 208 PER SRM 51-40-02.  REQUESTING OK TO INSTALL. LOCATED AND DRILLED NEW FLOOR SUPPORT AT BS 353 RBL 15 WL 208 PER SRM 51-40-05 AND BOEING DWG 141A5400 REV - INSTALLED NEW FLOOR SUPPORT AT BS 353 RBL 15 WL 208.  PER SRM 51-40-02 AND BOEING DWG 141A5400 REV -;[02] VERIFIED CORRECTIVE ACTION 1
